MathSciNet Relay Station
MathSciNet bibliographic data
MR2560984 (2011c:34194) 34K20 (26D15 34D45 45J05)
Xu, Daoyi; Wang, Xiaohu A new nonlinear integro-differential inequality and its application. Appl. Math. Lett. 22 (2009), no. 11, 1721–1726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement